# SDR YENA2008039

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 4,656 hours, 2,874 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 1295, BOS-PIT, HAD FLAP FAIL EICAS MESSAGE WHEN SELECTION FLAPS 1 DURING APPROACH INTO KPIT, RAN QRH WOULD NOT RESET HAD TO LAND FLAPS/SLATS 0, SLATS WORKED NORMALLY.  RESET SYSTEM PER FIM 27-51-00-810-802-A00 FAULT CODES 275312014ACE, 27534007ACE, 27532018ACE CLEARED AT THIS TIME PER FIM, IS A TRANSITORY CONDITION, RAN SYSTEM TEST PER MM 27-53-02, OPS CHECK NORMAL AT THIS TIME.
